# SDR USAA990850

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 654656311
- Condition: Corroded
- Location: Bs 967
- Part time: 49,248 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-4 CHECK VISUAL AND EDDY CURRENT, FOUND CORROSION ATTACH ANGLE SHEAR TIP STRINGER 26L STATION 967 FRAME.  CORROSION LEVEL 1.  REINSTALLED STRINGER SHEAR TIP PER SRM 53-10-3.  (M)
